Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking Nebicad for blood pressure, Rossavol for cholesterol and Elthrocin for thyroid. Is Pidlet necessary?

i am 49 year lady .i have blood pressur i take nebicad5.i am diabetic 150 after food and taking obimet 500.and i am a choelestrol patient n taking rossavol 5 and thyroid medicin elthrocin 50mg also taking .now doctor gave me one more tablet pidlet 75mg .is it actually needed?i dont have any blood clots or any heart problem now ? please advice me what to do?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
'Blood pressure' / 'blood sugar' / 'cholesterol' / are all 'risk factors' for heart and brain
In such a situation, the doctor generally gives aspirin and/or clopidogrel (pidlet) for reducing the chances for heart attack. The risk is very small (rare bleeding) but the benefits greater. If you actually have clots, you may need a different drug or combination of drugs. This is to prevent clots - and it will be wiser to take the drug than take a higher risk.
Good luck
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor